5 doctors weighed in:
What would be causing my stomach to feel like it was on fire? Im not eating spicy food or drinking though those will aggravate the pain
5 doctors weighed in

Dr. John Edmison
Internal Medicine - Gastroenterology
2 doctors agree
In brief: Gastritis
A burning sensation that is aggravated by spicy foods is typically gastritis (inflammation of the stomach).
Recommend avoiding tobacco, alcohol, nsaids, caffeine, spicy foods, and take 14 days of Prilosec otc. If no improvement, see a gastroenterologist.

In brief: Gastritis
A burning sensation that is aggravated by spicy foods is typically gastritis (inflammation of the stomach).
Recommend avoiding tobacco, alcohol, nsaids, caffeine, spicy foods, and take 14 days of Prilosec otc. If no improvement, see a gastroenterologist.
Dr. John Edmison
Dr. John Edmison
Thank
Dr. Michael Jones
Family Medicine
1 doctor agrees
In brief: GERD
Possibly gastroesophageal reflux disease (acid reflux), which can occur without specific aggravation.
Other aggravating factors are: peppermint, black licorice, carbonated/caffeinated beverage, obesity, tight paints at the waste, smoking... You can try orc Prilosec but should also see your doctor.

In brief: GERD
Possibly gastroesophageal reflux disease (acid reflux), which can occur without specific aggravation.
Other aggravating factors are: peppermint, black licorice, carbonated/caffeinated beverage, obesity, tight paints at the waste, smoking... You can try orc Prilosec but should also see your doctor.
Dr. Michael Jones
Dr. Michael Jones
Thank
Dr. Samir Shakfeh
Obstetrics & Gynecology
1 doctor agrees
In brief: Ulcer
Need to see gi.

In brief: Ulcer
Need to see gi.
Dr. Samir Shakfeh
Dr. Samir Shakfeh
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
162K people helped
Continue
108,000 doctors available
Read more answers from doctors